# SDR FDEA202106291615

- Difficulty date: June 29, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 76,428 hours, 26,611 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: ANB714316
- Condition: Cracked
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIB CRACKED REMOVED AND FABRICATED NEW RIB AND INSTALLED PER DOUGLAS DWG ANB7143 AND SRM 51-31-00 VOL 2
